# SDR SWAA2023071277649

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 67,153 hours, 39,699 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE FA REPORTS EXTRA MATERIAL HANGING OUT THE BOTTOM OF CASE<[01] RE-SECURED AFT ENTRY SLIDE MATERIAL PER MM 25-66-01
